alexa Isolated tramadol overdose associated with Brugada ECG pattern.
Toxicology

Toxicology

Journal of Clinical Toxicology

Author(s): JON B COLE, SRINIVASAN SATTIRAJU, ELISABETH F BILDEN, RICHARD W ASINGER, STEFAN C BERTOG

Abstract Share this page

Tramadol is a commonly prescribed synthetic opioid analgesic. In humans, electrocardiogram (ECG) changes consistent with sodium-channel blockade have not been described in overdoses with tramadol. We report a case of isolated tramadol overdose associated with a Brugada ECG pattern. A review of the literature reveals no previous human cases of tramadol overdose causing ECG changes consistent with sodium-channel blockade. However, in vitro blockade of sodium-channels has been demonstrated with high concentrations of tramadol. Tramadol overdose should be recognized as a cause for the manifestation of a Brugada ECG pattern in the setting of suicidal intoxication.

This article was published in Pacing Clin Electrophysiol. and referenced in Journal of Clinical Toxicology

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords